Medical Questions > Mental Health > Anxiety and Stress Forum

E Club Drug Causing Stress

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
Recently I did e for the first time... I only snorted half a pill and my other friend snorted the other half.. He seems to be fine but ever since then I had constipation and I finaly got it out but it seems that its taking me forever to make bowel movements and also could it be possible to have liver failure or damage from snorting half a pill? Because about 4 or 5 days after doing the e, I was having constipation and I was very bloated and I all of a sudden felt something drop into my legs.. Felt like liquid or somthing and it was very annoying for walking... But now it seems be getting better, but my anxiety seems to be building because I constantly keep checking my body for stuff.. Im worried about liver failure or damage.. And yes iv been to the doctor.. There is to much to type lol.. Please help..
Did you find this post helpful?
|

User Profile
replied July 12th, 2004
Advanced Support Team
I wouldn't worry about liver damage from such a small dose, but if you've a problem with anxiety, look at the short term effects listed below. Sounds like this is not the drug for you!

Short term effects of ecstasy: (from 3 to 6 hours after taking the drug)

increased heart rate
dry and sore mouth / throat
tension
muscle twitching
dangerously high body temperature
dehydration
depression
confusion
sleep problems
anxiety
paranoia
Did you find this post helpful?

replied July 12th, 2004
How long will this take to fade away? Can you explain the constipation right after taking it? Could it be because my muscles were very tight and I was very stressed?
|
Did you find this post helpful?

replied July 13th, 2004
Never Take That Again!
Hi - please never do that again. I myself had experimented with that pill when I was in my clubbin days but I and many I know of regret it!

I did it 5 times and the 5th was my last. I was given a pill that was either laced with something bad or just totally something different.

I developed panic and anxiety attacks. I had a bad trip! I freaked out and thought I was going to die. This lasted for about 8 hours then after wards I was really tired and depressed.

I was 24 at the time. I am now 29. I wish I never had done it. I am ok now but I had to deal with alot of anxiety issues and needed to go on some anit-depressants. I am not trying to scare you I am telling you the truth about this crap.

So, please never try this again. As for the constiptation.. Yes I remember experiencing that side effect while I was coming off it that horrible day which I will never forget.. I keep feeling I had to go.. But could not..Among feeling paranoia, and high anxiety, with hot and cold chills.

So take it from somone who knows ok.

I would consider really taking care of yourself now.. Eating very healthy. Getting alot of water into your system, taking some vitamins, expecially vitamin b's and getting rest for awhile. Take alot of vitamin c's and excersise.

Being if this was the only time you have done this.. And you don't develop depression/anxiety from this... Maintain a healthy lifestyle.

Just looking out for you..
Take care now.
|
Did you find this post helpful?